Pour vous authentifier, privilégiez eduGAIN / To authenticate, prefer eduGAIN

Higgs Hunting 2019

Europe/Paris
Auditorium P.Lehmann & G.Charpak (LAL Orsay & LPNHE Paris)

Auditorium P.Lehmann & G.Charpak

LAL Orsay & LPNHE Paris

Description

All the speakers are supposed to upload their transparencies.

    • 9:00 AM 10:00 AM
      Registration with coffee and croissants Building 200 & cafétéria (LAL Orsay)

      Building 200 & cafétéria

      LAL Orsay

    • 10:00 AM 12:35 PM
      Chair:K.Koeneke (Freiburg) Auditorium P.Lehmann & G.Charpak

      Auditorium P.Lehmann & G.Charpak

      LAL Orsay & LPNHE Paris

    • 12:20 PM 1:45 PM
      Lunch 1h 25m CESFO (LAL Orsay)

      CESFO

      LAL Orsay

    • 1:45 PM 3:50 PM
      Chair: H.Gray (UC Berkeley) Auditorium P.Lehmann (LAL Orsay )

      Auditorium P.Lehmann

      LAL Orsay

    • 3:45 PM 4:15 PM
      Coffee break 30m Cafétéria (LAL Orsay )

      Cafétéria

      LAL Orsay

    • 4:15 PM 7:00 PM
      Chair: J.Virdee (IC London) 200/0-Auditorium - Auditorium P. Lehmann (IJCLab)

      200/0-Auditorium - Auditorium P. Lehmann

      IJCLab

      250
      Show room on map
      • 4:15 PM
        EW fits and future of H properties and couplings (including EFT) 45m
        Speaker: Cen Zhang (IHEP)
      • 5:00 PM
        Young Scientist Forum part 3 (4 talks) 1h
        • Composite Higgs and Dark Matter 12m
          Speaker: M.Ruhdorfer (TUM Garching)
        • VH(H->bb) measurements and EFT interpretation in ATLAS 12m
          Speaker: C.Tosciri (Oxford)
        • LHCb HF results as probes for the charged Higgs sector 12m
          Speaker: D.Tou (LPNHE)
        • Search for a standard model-like Higgs boson in the mass range between 70 and 110 GeV in the diphoton final state in proton-proton collisions at sqrt(s) = 8 and 13 TeV with CMS 12m
          Speaker: S.Zhang (IHEP)
      • 6:00 PM
        Higgs particle and Renormalization 45m
        Speaker: G. 't Hooft ((Ultrecht))
    • 7:00 PM 9:00 PM
      Welcome drink 2h Cafétéria (LAL Orsay)

      Cafétéria

      LAL Orsay

    • 9:00 AM 10:40 AM
      Chair:J.D'Hondt (Brussel) Auditorium G.Charpak (Paris)

      Auditorium G.Charpak

      Paris

    • 10:40 AM 11:10 AM
      Coffee break 30m
    • 11:10 AM 12:45 PM
      Chair: C.Guyot (CEA Saclay) Auditorium G.Charpak (Paris)

      Auditorium G.Charpak

      Paris

      • 11:10 AM
        Exotic Higgs decays 30m
        Speaker: J.Shelton (Illinois Univ.)
      • 11:40 AM
        Young Scientist Forum Part 5 (2 talks) 25m
        • Search for the Higgs boson decay to a pair of muons with the ATLAS detector at the LHC 12m
          Speaker: M.Zgubic (Oxford)
        • Searches for an exotic decay of the Higgs boson to a pair of pseudoscalars in CMS 12m
          Speaker: D.Perez Adan (DESY)
      • 12:05 PM
        Higgs and cosmology 40m
        Speaker: Ruth Gregory (IPPP Durham)
    • 1:05 PM 2:20 PM
      Buffet 1h 15m
    • 2:20 PM 4:50 PM
      Chair:A.Gritsan (JHU) Auditorium G.Charpak (Paris)

      Auditorium G.Charpak

      Paris

    • 4:50 PM 5:50 PM
      End and coffee 1h